- -

On φ 1,2-countable compactness and filters

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On φ 1,2-countable compactness and filters

Show full item record

Yalvaç, T. (2003). On φ 1,2-countable compactness and filters. Applied General Topology. 4(1):35-46. doi:10.4995/agt.2003.2008.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82304

Files in this item

Item Metadata

Title: On φ 1,2-countable compactness and filters
Author:
Issued date:
Abstract:
[EN] In this work the author investigates some relations between φ 1,2-countable compactness, filters, sequences and φ 1,2-closure operators.
Subjects: Countable compactness , Filter , Convergence , Operation , Unification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2008
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2008
Type: Artículo

This item appears in the following Collection(s)

Show full item record